MathSciNet Relay Station
MathSciNet bibliographic data
MR1299397 58E11 (53C21 53C23 53C25)
Akutagawa, Kazuo Yamabe metrics of positive scalar curvature and conformally flat manifolds. Differential Geom. Appl. 4 (1994), no. 3, 239–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement